# SDR ASOA201201332

- Difficulty date: April 23, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 23,955 hours, 16,481 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: No Test
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT FAILED FUNCTIONAL CHECK.  TOOK 62LBS TO UNLOCK.  CLEANED, LUBED AND C/W FUNCTIONAL CHECK IAW AMM 52-21-00-720-801, CHECKED GOOD.
